# SDR 20000330SH017

- Difficulty date: January 28, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, SEVEN N1 FAN BLADES WERE FOUND BENT BEYOND LIMITS ON NR 1 ENGINE.  AIRCRAFT WAS GROUNDED NAN.  FAN BLADES WERE REPLACED AND TEST RUN CARRIED OUT BY EVERGREEN.  (X)
